Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 84, Number 5

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 84, Number 5 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 84, Number 5 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF Free Access     Request Permissions
Asymptotic states for equations of reaction and diffusion
Paul C. Fife.
Bull. Amer. Math. Soc. 84 (1978), 693-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481405
Rays, waves and asymptotics
Joseph B. Keller.
Bull. Amer. Math. Soc. 84 (1978), 727-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 499726
An algebraic approach to the topological degree of a smooth map
David Eisenbud.
Bull. Amer. Math. Soc. 84 (1978), 751-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494226
Fibrations and geometric realizations
D. W. Anderson.
Bull. Amer. Math. Soc. 84 (1978), 765-788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500935
Word problems
Trevor Evans.
Bull. Amer. Math. Soc. 84 (1978), 789-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498063
Some recent discoveries in the isomorphic theory of Banach spaces
Haskell P. Rosenthal.
Bull. Amer. Math. Soc. 84 (1978), 803-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 499730
The recognition problem: What is a topological manifold?
J. W. Cannon.
Bull. Amer. Math. Soc. 84 (1978), 832-866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494113
Some applications of module theory to functor categories
Barry Mitchell.
Bull. Amer. Math. Soc. 84 (1978), 867-885
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0499732
Some applications of the Frobenius in characteristic 0
Melvin Hochster.
Bull. Amer. Math. Soc. 84 (1978), 886-912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485848

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The new elements of mathematics, by Charles S. Peirce.
Reviewer: Arthur W. Burks
Bull. Amer. Math. Soc. 84 (1978), 913-918
Review information
Full-text PDF Free Access
Supercompactness and Wallman spaces, by J. Van Mill.
Reviewer: Anne K. Steiner
Bull. Amer. Math. Soc. 84 (1978), 918-919
Review information
Full-text PDF Free Access
Selected mathematical papers of Axel Thue, by Trygve Nagell, Atle Selberg, Sigmund Selberg and Knut Thalberg.
Reviewer: Wolfgang M. Schmidt
Bull. Amer. Math. Soc. 84 (1978), 919-925
Review information
Full-text PDF Free Access
Moduln und Ringe, by Friedrich Kasch.
Reviewer: Idun Reiten
Bull. Amer. Math. Soc. 84 (1978), 925-929
Review information
Full-text PDF Free Access
Hopf spaces, by Alexander Zabrodsky.
Reviewer: Martin Arkowitz
Bull. Amer. Math. Soc. 84 (1978), 929-934
Review information
Full-text PDF Free Access
Near-rings, the theory and its applications, by Gunter Pilz.
Reviewer: J. W. Neuberger
Bull. Amer. Math. Soc. 84 (1978), 934-937
Review information
Full-text PDF Free Access
Qualitative analysis of large scale dynamical systems, by Anthony N. Michel and Richard K. Miller.
Reviewer: V. Lakshmikantham
Bull. Amer. Math. Soc. 84 (1978), 937-939
Review information
Full-text PDF Free Access
Linear representations of finite groups, by Jean-Pierre Serre.
Reviewer: W. H. Gustafson
Bull. Amer. Math. Soc. 84 (1978), 939-943
Review information
Full-text PDF Free Access
Applied and computational complex analysis., by Peter Henrici.
Reviewers: R. P. Boas and W. J. Thron
Bull. Amer. Math. Soc. 84 (1978), 943-950
Review information
Full-text PDF Free Access
Convex analysis and measurable multifunctions, by C. Castaing and M. Valadier.
Reviewer: I. Ekeland
Bull. Amer. Math. Soc. 84 (1978), 950-956
Review information
Full-text PDF Free Access